You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Optimal Decision Rules in Uncertain Dichotomous Choice Situations
Shmuel Nitzan and Jacob Paroush
International Economic Review
Vol. 23, No. 2 (Jun., 1982), pp. 289-297
Published by: Wiley for the Economics Department of the University of Pennsylvania and Institute of Social and Economic Research, Osaka University
Stable URL: http://www.jstor.org/stable/2526438
Page Count: 9
You can always find the topics here!Topics: Majority rule, Social choice, Economic theory, Sufficient conditions, Random variables, Expected utility, Efficiency decisions, Logical proofs, International economics, Voting
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
International Economic Review © 1982 Economics Department of the University of Pennsylvania